N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Deriving the continuity of maximum-entropy basis functions via variational analysis

N. Sukumar and R. J-B Wets. Deriving the continuity of maximum-entropy basis functions via variational analysis. SIAM Journal on Optimization, 18(3):914–925, 2007.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2007:DCM,
	author = "N. Sukumar and R. J-B Wets",
	title  = "Deriving the continuity of maximum-entropy basis functions via
             variational analysis",
	journal = SIOPT,
  	year   = 2007,
  	volume = 18,
  	number = 3,
  	pages  = {914--925},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/maxentepi.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20